After several years of feeling fatigued all the time ... my crash came in early 2010 .. and I could not function or work any longer .. I simply could not keep up or do a satisfactory job on the tasks for which I was assigned. Three years ago (2010) I was officially diagnoised with CFS. My treatment consisted of various supplements. I also had very low "T" Testosterone. A year later 2011. Along with my supplements .. I was taking Chelatioh IV Thearpy for some heavy metals and Super C + Vitamin IV Thearpy. I did 30 treatments of each and have since went on a once a month maintenance protocol. In addition I started a once a week Bio-Identical Testosterone injection to correct the Low "T". In early 2011, after researching Human Growth Hormone .. I decided to give it a try and found a doctor who would prescribe it for me. I got a 6 month supply for approx 3800 dollars / or 633 per month, if you break it down by month. HGH as it is often called .. did wonders for me. It cleared up my brain fog, gave me enormous amounts of energy and essentially gave me back my life, the well being feeling and much more. After 6 mouths .. I stopped taking it because finances tightened up .. and I was off of all my supplements, it tooks a few months and I crashed and burned and was back to the same CFS symptoms I had previously. Recently my finances improved to again allow me to begin taking HGH and its been about 6 weeks since a started injecting the same dose as before .. 1.5 IU. My fatigue and brain fog are fading, my energy levels are rising and I'am feeling much better. FYI I am 59 years of age. Before I started taking HGH .. I consulted a doctor, did all the blood tests necessary and was prescribed HGH. I plan on taking HGH from now on .. the 1.5 IU dose is such a small dose .. most men of my age taking this small amount will not have any side effects and can likley expect will never have an issue with side effects .. because a 1.5 IU dose is tiny. The problem with HGH is with those that abuse it and take amounts far in excess of the amount I take. Just sharing my experience.